| Catalog Number |
381023 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a crack in a catheter.Nurse inserted cannula and experienced blood leakage.Injected again and with same cannula and again experienced leakage.Identified a crack in the cannula.Used another cannula and it was fine.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint of a leak from the 22g insyte autoguard iv catheter could not be confirmed from the two photographs that were provided for investigation.The photos showed the unit packaging and the iv catheter in a specimen cup with a q-syte connector attached to the catheter adapter.What appeared to be blood residue was visible within the catheter adapter but no leaks, cracks, or damage could be identified from the photographs.A review of the inspection records and quality and manufacturing controls for the implicated lot indicated no related issues with the manufacturing process.There were no other similar complaints from the implicated lot.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.